# SDR USAA960008

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Nr 1 Pylon
- Part time: 35,206 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND EXFOLIATION LEVEL 2 CORROSION BETWEEN SKIN AND DOUBLER OUTBOARD PYLON SKIN IN AREA OF HEAT SHIELD NR 1 PYLON.  REPLACED SKIN NR 1 PYLON OUTBOARD SIDE PER USAIR EA NR 40605.  (M)
